# SDR AALA201708109027

- Difficulty date: August 9, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 30,425 hours, 10,556 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00025667
- Condition: Faulty
- Location: Zone 200
- Part time: 3,031 hours, 708 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CID DOOR PANEL. CHECK DOOR PRESSURE AT 1L. REPLACED DECODER/ENCODER UNIT. OPS CHECKED GOOD IAW AMM.
